# SDR UPS98226430

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 SPOILER ACTUATOR SUPPORT CASTING, ATTACH ANGLE ON REAR SPAR I/B CRACKED.  ATTACH ANGLE REPLACED IAW SRM 51-30-2.
